# SDR HEEA955571

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610E
- Make and model: Bell 206L-3
- Aircraft serial: 51424
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE.  OFF FREQUENCY. ADJUSTED FREQUENCY TO SPECS.  REPAIRED.  ALSO FOUND UNIT TO HAVE WEAK RECEIVE AND INTERMITTENT TRANSMIT.  REPLACED MIXER DIODE CR202.  REPAIRED WEAK RECEIVE.  CLEANED CONNECTOR P202 AND WHERE CONNECTOR P202 FITS ON CAVITY TUBE.  REPAIRED INTERMITTENTTRANSMIT.  REPLACED DETERIORATED RESISTOR R477.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  REPAIRED.  CLEANED CONTACTS ON WAFER SWITCHES.  BENCH CHECK GOOD.
